How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28681
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am taking Tacrolimus liver transplant since 4/5/2015. I

Customer Question

I am taking Tacrolimus for my liver transplant since 4/5/2015. I also have Sympathetic Reflex Dystrophy of my right foot since 10/2013. The management of my painful foot had been challenging. I am on Nortryptaline, Lyrica and marijuana. This had been the best control yet. However, marijuana causes personality changes in me.
Do you know of any drug interactions that might cause me to have personality changes.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

Tacrolimus can interact with marijuana, lyrica thereby increasing the risk of their side effects.

The serum level of marijuana and lyrica may increase as the result of interaction.

You can try reducing the dose of lyrica and marijuana while on tacrolimus to see any improvement over 2-3 weeks.

Since you are stable to this regimen, this is difficult to find an alternative to these medications.

Thank you for sharing your concerns with us today.

If you have any additional questions or need further clarifications, please do not hesitate to ask.

I am here to answer them.

I wish you good health. Regards, ***** *****